# SDR CALA2013122093856

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 51,608 hours, 20,866 cycles
- Engine: Iae V2522A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE NOSE WHEEL VIBRATION AT 100 KTS & ABOVE UNTIL SLOWED IN WW ON TAKEOFF.  LUBED NOSE WHEEL TORQUE LINKS, REPLACED ALL FOUR MLG TIRES IAW MT32-24 & OPBLM HIPPLE CORRECTED ATA.
